Virtual Infor M3 User Network Event: Navigating COVID-19 Whilst Optimizing M3

15th of May 2020

The Infor M3 User Network (IMUN) invites you to a virtual gathering on May 19, 2020, from 3.30 – 5.00 PM AEST.

We hope you are keeping safe and well.

Several users have suggested the importance of gathering as a community to share knowledge and best practices for remote working, to navigate challenges the new normal continues to present. This virtual gathering will also be a forum where you can ask questions from a panel of experts.

Save the date and save your virtual seat by registering for the Virtual IMUN gathering today!

Register Today!

The virtual IMUN gathering is brought to you by the Infor M3 User Network in collaboration with Fortude.

The New Normal: Delivering Solutions Virtually

Tune in to the IMUN gathering to learn more about Fortude’s ‘Virtual Global Delivery‘ – a framework that ensures virtual solution delivery from gap analysis, prototyping, training, implementation, and testing to post-go-live support.

Register Today!

Meet our speakers:

Gishan Bamunusinghe
Head of Consulting (ANZ)

Janindu De Silva
Head of Delivery (ANZ)

Agenda

3.15 – 3.30PM – Chat Room : Join us 15 minutes prior to start time to network with other users

3.30 – 3.45PM – Changing Work Practices and How to Make Business Decisions Remotely:
Infor – Speaker: Matt Addley, Senior Director, Industry & Solution Strategy

3.45 – 3.55PM – Customer Session: Managing Business During Uncertainty and Navigating Remote Working:
Bega – Speaker Zack Chisholm, Chief Information Officer 

3.55 – 4.05PM – Vendor Session: Optimizing M3 to Pivot for the Future:
 ComActivity – Speaker: Jason Levick, Managing Director 

4.05 – 4.15PM – Overview on Rhythm B2B:
 Infor – Speaker: Christian Jacobsson, Solution Consultant 

4.15 – 4.25PM – Customer Session: Drakes Journey to M3 Multi-Tenant Cloud:
Drakes Supermarket – Speaker: Anthony Martini, ERP and Business Systems Implementation Program Manager

4.25 – 4.35PM – Vendor Session: The New Normal: Delivering Solutions Virtually:
 Fortude – Speakers: Gishan Bamunusinghe, Head of Consulting (ANZ) & Janindu De Silva, Head of Delivery (ANZ)

4.35 – 5.00PM – Q&A : Ask The Experts
Moderated by Steve Watson. Please click here to submit your questions in advance, and our panel of experts will answer them during this forum

5.00 – 5.15PM – Chat Room
Networking with users